Remarks on the existence and uniqueness of global decaying solutions of the nonlinear dissipative wave equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

36 Citations (Scopus)
Original languageEnglish
Pages (from-to)265-276
Number of pages12
JournalMathematische Zeitschrift
Volume206
Issue number1
DOIs
Publication statusPublished - 1991 Jan
Externally publishedYes

Fingerprint

Dissipative Equations
Global Solution
Wave equation
Existence and Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Remarks on the existence and uniqueness of global decaying solutions of the nonlinear dissipative wave equations. / Nakao, Mitsuhiro.

In: Mathematische Zeitschrift, Vol. 206, No. 1, 01.1991, p. 265-276.

Research output: Contribution to journalArticle

@article{7b28dde2a34848b39dceb86645bfebde,
title = "Remarks on the existence and uniqueness of global decaying solutions of the nonlinear dissipative wave equations",
author = "Mitsuhiro Nakao",
year = "1991",
month = "1",
doi = "10.1007/BF02571342",
language = "English",
volume = "206",
pages = "265--276",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Remarks on the existence and uniqueness of global decaying solutions of the nonlinear dissipative wave equations

AU - Nakao, Mitsuhiro

PY - 1991/1

Y1 - 1991/1

UR - http://www.scopus.com/inward/record.url?scp=51249177315&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249177315&partnerID=8YFLogxK

U2 - 10.1007/BF02571342

DO - 10.1007/BF02571342

M3 - Article

AN - SCOPUS:51249177315

VL - 206

SP - 265

EP - 276

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -